# SDR AWXA200700203

- Difficulty date: January 26, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602257SP
- Part serial: 469
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING NR 2 SLAT UPPER SURFACE, INBOARD END HAS AN AREA DISBONDED, SS 126.  REPAIRED LEFT WING NR 2 SLAT UPPER SURFACE, INBOARD END, SS124.40 - SS 127.40 IAW B737-300 SRM 51-70-10-2R4.
